Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 68, Number 3
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 68, Number 3 (1962)
PDF
Bull. Amer. Math. Soc. 68 (1962)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 68, Number 3 (1962)
PDF
Bull. Amer. Math. Soc. 68 (1962)
Holomorphic fiber bundles over Riemann surfaces
Helmut Röhrl PDF
Bull. Amer. Math. Soc. 68 (1962), 125-160
Research problems
PDF
Bull. Amer. Math. Soc. 68 (1962), 179-180
The annual meeting in Cincinnati
J. W. T. Youngs and John W. Green PDF
Bull. Amer. Math. Soc. 68 (1962), 181-190
The February meeting in New York
Everett Pitcher PDF
Bull. Amer. Math. Soc. 68 (1962), 191
Supports of a convex function
E. Eisenberg PDF
Bull. Amer. Math. Soc. 68 (1962), 192-195
A non-Hopfian group
Gilbert baumslag PDF
Bull. Amer. Math. Soc. 68 (1962), 196-198
Some two-generator one-relator non-Hopfian groups
Gilbert Baumslag and Donald Solitar PDF
Bull. Amer. Math. Soc. 68 (1962), 199-201
Fiberings of spheres and $H$-spaces which are rational homology spheres
William Browder PDF
Bull. Amer. Math. Soc. 68 (1962), 202-203
Determinants of orthogonal polynomials
Samuel Karlin and James McGregor PDF
Bull. Amer. Math. Soc. 68 (1962), 204-209
On groups with finitely many indecomposable integral representations
A. Heller and I. Reiner PDF
Bull. Amer. Math. Soc. 68 (1962), 210-212
On the tangential properties of surfaces
E. R. Reifenberg PDF
Bull. Amer. Math. Soc. 68 (1962), 213-216
Extension properties of Banach spaces
Andrew Sobczyk PDF
Bull. Amer. Math. Soc. 68 (1962), 217-224
Combinatorial aspects of the Ising model for ferromagnetism. II. An analogue to the Witt identity
S. Sherman PDF
Bull. Amer. Math. Soc. 68 (1962), 225-229
The optimal Lebesgue-Radon-Nikodym inequality
E. M. Alfsen PDF
Bull. Amer. Math. Soc. 68 (1962), 230-233
Solution of the Waring-Goldbach problem for algebraic number fields
G. J. Rieger PDF
Bull. Amer. Math. Soc. 68 (1962), 234-236
Discovery of an Hadamard matrix of order 92
Leonard Baumert, S. W. Golomb and Marshall Hall Jr. PDF
Bull. Amer. Math. Soc. 68 (1962), 237-238

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Integral operators in the theory of linear partial differential equations, by Stefan Bergman.
Reviewer: Erwin Kreyszig
Review information PDF
Bull. Amer. Math. Soc. 68 (1962), 161-162
Theory of algebraic numbers, by E. Artin.
Reviewer: L. J. Mordell
Review information PDF
Bull. Amer. Math. Soc. 68 (1962), 162-166
Representation theory of the symmetric group, by G. De B. Robinson.
Reviewer: Andrew H. Wallace
Review information PDF
Bull. Amer. Math. Soc. 68 (1962), 166-167
Relativity: The general theory, by J. L. Synge.
Reviewer: Alfred Schild
Review information PDF
Bull. Amer. Math. Soc. 68 (1962), 167-169
Mathematical foundations of quantum statistics, by A. Y. Khinchin.
Reviewer: George W. Mackey
Review information PDF
Bull. Amer. Math. Soc. 68 (1962), 169-172
Rings of continuous functions, by Leonard Gillman and Meyer Jerison.
Reviewer: Edwin Hewitt
Review information PDF
Bull. Amer. Math. Soc. 68 (1962), 173-176
Theory of Markov processes, by E. B. Dynkin.
Die Grundlagen der Theorie der Markoffschen Prozesse, by E. B. Dynkin.
Reviewer: R. M. Blumenthal
Review information PDF
Bull. Amer. Math. Soc. 68 (1962), 176-178